# SDR HEEA084324

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,998 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 1860
- Condition: Sticking
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CELL PRESSURE SWITCH STICKING.
